# SDR DHL9872019D

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SEAT TRACK CRACKED AT STA 950 RBL 24 INBD LEG.  CUT OUT DAMAGE AND INSTALLED REPAIR FROM STA 910 TO 950 PER SRM 53-10-5, N/R 5864.
